# SDR RAIA990818

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Part time: 8,465 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7755 - JFK - NR 1 AHRS INOPERATIVE.  MAINTENANCE REPLACED NR 1 AHRS.  (M)
